MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC EQUIPMENT RACK 9734060 I7 110V; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC EQUIPMENT RACK 9734060 I7 110V; INSTRUMENT, STEREOTAXIC
Model Number 9734060
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No products have been returned to medtronic for analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported that the system was being set up for a procedure, and when they got to the registration screen the software exited to the "stealth" screen.The system was then unresponsive.The system was rebooted, and the site was able to complete the procedure.Software has already been reinstalled, patients have been deleted and unused resources have been removed.This was reported outside of a procedure.There was no patient present.
 
Additional Manufacturer Narrative
H3: a medtronic representative went to the site to test the equipment.It was reported that the computer of the navigation system was replaced.The hardware, software, and instruments passed the system checkout.The system was found to be fully functional.Section e: initial reporter updated.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
EQUIPMENT RACK 9734060 I7 110V
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key10143433
Report Number1723170-2020-01643
Device Sequence Number2379789
Product Code HAW
UDI-Device Identifier00613994653482
UDI-Public00613994653482
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734060
Device Catalogue Number9734060
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2020
Supplement Date Received by Manufacturer06/15/2020
Initial Report FDA Received Date06/11/2020
Supplement Report FDA Received Date06/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1